# SDR UIEA2024042400313

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 86,517 hours, 14,595 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CAUTION MESSAGE (EICAS) ENG 4 OIL FILTER IN FLIGHT. TIME 0910Z. FIRE HANDLE NOT PULLED. ENG SHUTDOWN.( C/W OIL SYS CONTAMINATION EXAMINATION IAW AMM 79-00-00, FOUND EXTENSIVE CONTAMINATION LEADING TO ENGINE CHANGE REQUIRED. R/R FILTER IAW AMM 79-21-04. FOUND CONTAMINATION IN FILTER. R/R STARTER VALVE #4 IAW AMM 80-11-02. OPS CHECK GOOD. REF IPC 80-11-02-02B REV 86. C/W WO 129315 TASK CARD 71-099-02-01 FOR ENG R/R. NO FURTHER DEFECTS NOTED )
